# SDR ASOA20161107165

- Difficulty date: November 7, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 35,731 hours, 26,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND SEAT TRACK CORRODED AT FS597-693 RBL9. FABRICATED SEAT TRACK IAW REO 670-53-00-343 AND EC/TC REO 670-53-00-343. REMOVED AND REPLACED SEAT TRACK IAW AMM 53-0049-000/400-801-A02.
